Benylin Chesty Cough & Cold Tablets 16 Tablets

£4.80

Blocked & runny nose
Chesty cough & congestion
Sore throat & headache
Triple action

Product information for Benylin Chesty Cough & Cold Tablets 16 Tablets

contains the active ingredients; Paracetamol, Phenylephrine and Guaifenesin

What is it for?
Beechams All-in-One Liquid provides relief from the symptoms of colds and flu, including chesty coughs.

Ingredients: Paracetamol 500 mg, Action: Painkiller and fever reducer
Relief of: Headache, sore throat, shivers, fever, aches & pains

Ingredients: Guaifenesin 200 mg, Action: Expectorant
Relief of: Chesty, productive coughs

Ingredients: Phenylephrine Hydrochloride 10 mg, Action: Decongestant
Relief of: Blocked nose, painful sinuses

For headache, fever, aches & pains, blocked nose, sore throat, chesty cough
Non-drowsy

Ingredients

Each 20 ml dose contains: Paracetamol 500 mg, Guaifenesin 200 mg, Phenylephrine Hydrochloride 10 mg, Contains Ethanol 19% v/v – see leaflet for further information, Also includes Propylene Glycol, Sorbitol, Glycerol and Colour Sunset Yellow (E110)

Storage

Do not store above 25 C.

Preparation and Usage

Please read the enclosed leaflet carefully before taking this medicine.

How to take
For oral use.
Adults and children 12 years and over:
Fill measure cup to 20 ml mark and take one 20 ml dose. Repeat every 4 hours as necessary, but do not take more than 4 doses in any 24 hours.
Do not give to children under 12 years of age except on medical advice.
Do not take for more than 5 days except on medical advice.

Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.

Safety Warnings

Do not take with any other flu, cold, decongestant products or cough suppressants and do not drink alcohol.

Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.

Consult your doctor
Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines or are pregnant, or suffer from chronic cough or asthma.

Keep out of the sight and reach of children.

Lower Age Limit

Advisory 12 Years

Net Content

240ml e

Please Note: Whilst Chemist Extra makes every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional.

*Disclaimer: Results and outcomes of this product may vary from individual to individual.

Reviews


There are no reviews yet.

Be the first to review “Benylin Chesty Cough & Cold Tablets 16 Tablets”


Error: Cannot reach twitter servers or incorrect username